See Alike in...

Alike App

Browser

Kiraeve

887d

Vyvanse only affects me positively in Hugh doses, but it also makes me very anxious, does anyone have any experience or tips for this?

Top reply
    • Katiekat27

      883d

      I would definitely try some other medications to see if that helps more, I have gotten a little anxious on it too and it lasts a while

    • Katiekat27

      883d

      I would definitely try some other medications to see if that helps more, I have gotten a little anxious on it too and it lasts a while

    • sprite

      883d

      have you tried other medications to see if there’s something more effective for you?

    • wasplord

      886d

      How long have you been on it? The first few days I was on a stimulant it made me very anxious but I kept on it because it was a huge help with ADHD and eventually my body got used to it. Maybe don't write it off yet and give your body some more time to decide if it's going to work

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion